Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 171, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 23, 2013, 5:36 PM EDT for Knox County, Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 23, 2013, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Knox County, OH
The radar
The Cleveland radar (KCLE), 130 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:40 PM EDT | TSTM WND DMG | Danville, OH | FEW TREES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:54 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
320
WUUS51 KCLE 232136
SVRCLE
OHC083-232215-
/O.NEW.KCLE.SV.W.0171.130723T2136Z-130723T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
536 PM EDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN NORTH CENTRAL OHIO
* UNTIL 615 PM EDT
* AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DANVILLE...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4024 8247 4026 8249 4027 8275 4028 8276
4035 8275 4035 8265 4055 8264 4055 8237
4057 8218 4030 8218 4023 8220
TIME...MOT...LOC 2135Z 274DEG 21KT 4047 8229
$$
KOSARIK1 follow-up statement
046
WWUS51 KCLE 232215
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
615 PM EDT TUE JUL 23 2013
OHC083-232225-
/O.EXP.KCLE.SV.W.0171.000000T0000Z-130723T2215Z/
KNOX OH-
615 PM EDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY EXPIRED AT 615 PM
EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4024 8247 4026 8249 4027 8275 4028 8276
4035 8275 4035 8265 4055 8264 4055 8237
4057 8218 4030 8218 4023 8220
TIME...MOT...LOC 2136Z 274DEG 21KT 4047 8228
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:26 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 23, 4:26 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT TUE JUL 23 2013
.SYNOPSIS...
COOLER AND DRIER AIR WILL OVERSPREAD THE AREA AS HIGH PRESSURE
SLOWLY BUILDS EAST ACROSS THE GREAT LAKES REGION THROUGH THURSDAY.
SOUTHERLY FLOW WILL RETURN LATER THIS WEEK AHEAD OF THE NEXT COLD
FRONT THAT WILL MOVE ACROSS THE AREA SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE WILL LEAVE SEVERE THUNDERSTORM WATCH 435 IN EFFECT AS IS FOR A
LITTLE WHILE LONGER DESPITE THE MORE ROBUST CONVECTION QUICKLY
MOVING EAST. CU FIELD NOT LOOKING AS IMPRESSIVE WEST OF I-71 BUT
LATEST RADAR IMAGERY HAS SHOWN A FEW SHOWERS TRYING TO DEVELOP BACK
TOWARDS MARION WHERE 1500-2000 J/KG OF ML CAPE REMAINS. ALSO
CONTINUING TO WATCH THE LINE OF THUNDERSTORMS ALONG THE FRONT
PUSHING SOUTH OUT OF MICHIGAN WHICH HAS BEEN SUB-SEVERE FOR ABOUT
THE LAST HOUR. THUNDERSTORMS IN OUR EASTERN AREA HAVE HAD UP TO
QUARTER SIZE HAIL AND EXHIBITED SOME ROTATION WITH BACKED LOW LEVEL
FLOW IN NE OHIO. STORMS HAVE ALSO BEEN ENHANCED BY A SHORTWAVE
MOVING THROUGH THE FLOW ALOFT WITH FAVORABLE DIVERGENCE ON THE
NOSE OF A 75 KNOT UPPER LEVEL JET. IF TRENDS CONTINUE EXPECT WE
MAY BE ABLE TO START CLEARING SOME COUNTIES FROM THE WATCH IN
ABOUT AN HOUR IF WE DON'T SEE ADDITIONAL RE-DEVELOPEMENT BACK TO
THE WEST WHERE THE SUBSIDENCE SEEMS TO BE WINNING OUT. AS FOR THE
CONVECTION ALONG THE FRONT...LOW LEVEL CONVERGENCE IS MAXIMIZED IN
SE MICHIGAN AND WILL SHIFT EAST OVER ONTARIO AND LAKE ERIE THIS
EVENING. SOME ACTIVITY WILL PUSH SOUTH INTO OHIO BUT NOT EXPECTED
TO BE AS STRONG.
OTHERWISE ONLY SOME SCATTERED CLOUDS OVERNIGHT AS THE COLD FRONT
PUSHES SOUTH. TEMPERATURES AND HUMIDITY WILL START TO DROP OFF
WITH LOWS ABOUT 10 DEGREES COOLER THAN LAST NIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES REGION SHIFTING
TO NEW ENGLAND BY FRIDAY. THE AIRMASS WILL BE NOTICABLY COOLER AND
DRIER WITH 850MB TEMPERATURES FALLING TO AS LOW AS 8C ON
WEDNESDAY...CREEPING UP A FEW DEGREES EACH DAY THROUGH FRIDAY AS THE
AIRMASS MODERATES. HIGHS ON WEDNESDAY WILL BE IN THE LOW 70S...WITH
MUCH LOWER HUMIDITY AS DEWPOINTS DROP BACK INTO THE UPPER 40S/LOW
50S. A SCT-BKN CU DECK WILL DEVELOP ON WEDNESDAY BUT WILL MOSTLY MIX
OUT WITH MUCH DRIER AIR ALOFT BY LATER IN THE DAY. MOSTLY CLEAR
SKIES THEN EXPECTED WEDNESDAY NIGHT INTO FRIDAY WITH THE EXCEPTION
OF SOME SCATTERED CLOUDS OFF THE LAKE ON WEDNESDAY NIGHT.
MID-LEVEL HEIGHTS CLIMB ON FRIDAY AHEAD OF THE NEXT TROUGH DEVELOPING
OVER THE UPPER MIDWEST. WINDS VEER AROUND TO THE SOUTHWEST ALOFT BUT
HOLD ONTO AN EASTERLY COMPONENT AT THE SURFACE. TEMPERATURES WILL
CONTINUE TO CLIMB WITH HIGHS NEAR 80 DEGREES.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
AN UNSEASONABLY DEEP TROUGH IS PROGGED TO DEVELOP BY THE WEEKEND
WITH AN UPPER LOW TO DROP TO THE NORTHERN GREAT LAKES. THE
ASSOCIATED COLD FRONT SHOULD CROSS THE AREA ON SATURDAY. WITH THE
TROUGH DEEPENING...THE COLD FRONT MAY MOVE EAST IN SURGES...SO IT IS
HARD TO PREDICT THE TIMING THIS FAR IN ADVANCE. THE FORECAST WILL
CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY INTO
SATURDAY NIGHT. WILL KEEP A SLIGHT CHANCE OF SHOWERS EVEN ON SUNDAY
FOR NE OH/NW PA GIVEN THE DEPTH OF THE TROUGH AND COLD AIR ALOFT.
THE TROUGH SHOULD BE PROGRESSIVE AND THE SURFACE HIGH SHOULD BUILD
IN SUNDAY INTO MONDAY. NOT SURE HOW FAST THE RETURN FLOW WILL
DEVELOP. THE GFS BEGINS TO POST QPF WITH THE WARM ADVECTION NEXT
TUESDAY...THE OTHER MODELS ARE A LITTLE SLOWER. WILL KEEP TUESDAY
DRY FOR NOW.
TEMPS WILL START OUT RELATIVELY WARM ON SATURDAY...WITH HIGHS AROUND
80. THEN SEVERAL DAYS OF COOLER WEATHER WITH HIGHS IN THE 70S AND
OVERNIGHT LOWS MOSTLY IN THE 50S.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TROUGH OF LOW PRESSURE OVER EASTERN OHIO WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE COLD FROTN OVER
SOUTHEAST LOWER MICHIGAN WILL ALSO GENERATE ADDTIONAL SHOWERS AND
STORMS. THE CLUSTERS OF STORMS WILL LIKELY FILL IN OVER LAKE ERIE
DURING THE LATE AFTERNOON AND ALL THE ACTIVITY WILL SLIDE OFF TO
THE SOUTHEAST EARLY TONIGHT. UNFORTUNATELY...THIS WILL RESULT IN
"TEMPO" FORECASTS FOR A RELAITVELY LONG PERIOD OF TIME...3-6 HOURS
IN MOST FORECASTS. THE WIND WILL SHIFT FROM THE NORTH TONIGHT
BEHIND THE COLD FRONT. SOME MVFR STRATOCUMULUS IS POSSIBLE LATER
TONIGHT AND WEDNESDAY MORNING FOR PARTS OF NE OH/NW PA.
.OUTLOOK...SHOWERS AND THUNDERSTORMS MAY CAUSE NON VFR CONDITIONS
SATURDAY.
&&
.MARINE...
WILL HAVE TO ISSUE THE SMALL CRAFT ADVISORY. FIRST ALONG THE EAST
LAKE SHORE WHERE THE SOUTHWEST WIND WILL BE BRISK THIS EVENING AHEAD
OF THE COLD FRONT...THEN ALONG THE ENTIRE LAKE SHORE TONIGHT AFTER
THE NORTH FLOW DEVELOPS BEHIND THE COLD FRONT.
THE SURFACE HIGH WILL BUILD IN RATHER QUICKLY ON WEDNESDAY AND WINDS
AND WAVES SHOULD CALM DOWN BY WEDNESDAY EVENING AND WE SHOULD HAVE A
COUPLE OF QUIET DAYS. THE HIGH WILL MOVE OFF TO THE EAST BY FRIDAY.
THE NEXT COLD FRONT IS DUE ON SATURDAY. ONE WOULD THINK THAT WE
WOULD PROBABLY GET CLOSE OR EXCEED SMALL CRAFT ADVISORY CONDITIONS
AT SOME POINT THIS WEEKEND WITH THE NEXT COLD FRONT ALTHOUGH THE
CURRENT FORECAST KEEPS THE WINDS AND WAVES IN CHECK FOR THE TIME
BEING. MARINERS SHOULD MONITOR THE FORECAST FOR THE UPCOMING WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR LEZ147>149.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EDT
WEDNESDAY FOR LEZ142>146.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Jul 23, 2:03 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 203 PM EDT TUE JUL 23 2013 OHZ011>014-020>023-029>033-036>038-047-089-PAZ001>003-241815- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 203 PM EDT TUE JUL 23 2013 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THERE IS A CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST LIKELY TIME FRAME BETWEEN 3 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>010-017>019-027-028-241815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD- 203 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST LIKELY TIME FRAME BETWEEN 1 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>145-162>169-241815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 203 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ146>149-241815- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 203 PM EDT TUE JUL 23 2013 ...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FROM 3 PM UNTIL 8 PM. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 23, 3:58 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL CLEVELAND 41.48N 81.68W
07/23/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:00 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL AKRON 41.08N 81.52W
07/23/2013 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:02 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL BEDFORD HEIGHTS 41.41N 81.51W
07/23/2013 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:04 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL SOLON 41.39N 81.44W
07/23/2013 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, Jul 23, 4:54 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
454 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL CLEVELAND 41.48N 81.68W
07/23/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL NEAR DOWNTOWN.
0235 PM HAIL CLEVELAND HEIGHTS 41.51N 81.56W
07/23/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
QUARTER SIZE HAIL.
0434 PM TSTM WND DMG 2 W EDINBORO 41.87N 80.16W
07/23/2013 ERIE PA TRAINED SPOTTER
MULTIPLE TREES DOWN BLOCKING ONE LANE OF I-79.
&&
MITCHELLLocal storm report, Jul 23, 5:07 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 WNW AKRON 41.09N 81.56W
07/23/2013 E1.00 INCH SUMMIT OH TRAINED SPOTTER
QUARTER SIZE HAIL.
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:37 AM EDT | Dense Fog Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 20 more | 6 hr |
| Jul 23, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 48 min |
| Jul 23, 2:16 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jul 23, 2:22 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 53 min |
| Jul 23, 2:37 PM EDT | Special Marine Warning | CLE | 113 min | |
| Jul 23, 2:43 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 3 hr |
| Jul 23, 2:48 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 42 min |
| Jul 23, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 50 min |
| Jul 23, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 40 min |
| Jul 23, 3:34 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 56 min |
| Jul 23, 3:46 PM EDT | Tornado Warning | CLE | Stark | 29 min |
| Jul 23, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 67 min |
| Jul 23, 4:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jul 23, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 39 min |
| Jul 23, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Stark, Summit | 58 min |
| Jul 23, 4:43 PM EDT | Small Craft Advisory | CLE | 29 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.